# SDR DHLA201000131

- Difficulty date: August 31, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 160 S35-36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS LWR SKIN CORRODED, STA 160.000 L-35R - L-36 PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7, SHEET 25,23,24 TR 53-203, DATED JAN 21-2008.  REMOVED CORROSION IAW SRM 51-1-8, PG 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0, PG 2P. REMOVED EXISTING REPAIR NEAR CORRODED AREA IAW SRM 51-1-20D. CUT OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER, INTERNAL FINGER DOUBLER & FILLER IAW SRM 53-2-1 FIG. 7 SHEET 2, 23,24, TR 53-203, SRM 53-4-1 FIG 5C ITEM "A". INSTALLED REPAIR PARTS IAW SRM 53-2-1, FIG 7, SHEET 25,23,24, SRM 51-1-11 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
